# SDR BB06003

- Difficulty date: January 10, 2006
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- Engine: Ge CF680C2B2
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Bypassing
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 168, CLT-SJU:  ON CLIMBOUT, RECEIVED EICAS MESSAGE -R ENG FUEL FILT-.  RETURNED TO CLT.  MAINTENANCE REPLACED THE RIGHT ENGINE FUEL FILTER AND THE RIGHT ENGINE FUEL FILTER BYPASS SWITCH.  NO FURTHER DIFFICULTIES NOTED.
